# SDR 2001FA0000315

- Difficulty date: August 1, 2001
- Submitted: September 19, 2001
- Operation: General aviation
- Aircraft: N108FH
- Make and model: Bell 206B
- Aircraft serial: 2770
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 6890550
- Part serial: CAC24115
- Condition: Cracked
- Location: Compressor
- Part time: 4,205 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING CAUSE OF HIGH TOT, AIR LEAK WAS DISCOVERED AROUND UPPER PORTION OF COMPRESSOR.  FURTHER INVESTIGATION REVEALED A CRACK APPROXIMATELY 3.810 INCHES LONG IN AREA BETWEEN CUSTOMER BLEED AIR PORT AND FORWARD OF DIFFUSER.  CRACK DID NOT ORIGINATE AROUND WELD.  APPLYING HAND PRESSURE UPON BLEED AIR PORT, THE SCROLL MATERIAL CAN BE SEEN LIFTING UP.   A COMBINATION OF VIBRATORY STRESS AND METAL FATIGUE ARE FACTORS.
